# SDR DALA2025022601479

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE CUSP BTW STA Y=190 TO STA Y=200 OF FWD ENTRY DOOR AT PASSENGER CABIN. SUMMARY OF NRC 00270: CORROSION LEVEL 2. ANGLE CUSP BTW STA Y=190 TO STA Y=200 OF FWD ENTRY DOOR AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 3 REPAIR 3. (LP #0828450)
